# SDR CALA2018120702507

- Difficulty date: December 3, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53480082246
- Condition: Corroded
- Location: L2 Door Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN L2 DOOR FR 68 HAS CORROSION AT ONE OF THE FASTENER HOL ES ON HAECO LCQ REF 9296691 SPEC A3NB-53-3-6356. NR GENERATED BY V902249 REPAIRED FR68 STR23 IAW SRM53-41-12-300-002 FIG20102 REPAIR PRIN CIPAL II. BLENDED CORROSION ON AFT CABIN DOOR FR68 LENGTH OF BLE ND 1.3", WIDTH OF BLEND 1.3", ORIG MATL THICKNESS 0.098" PER SRM 51-74-00. MAX DEPTH OF BLEND 0.020", ORIG MATL THICKNESS 0.098", REMAINING MATL 0.078" FOUND TO BE WITHIN LIMITS PER SRM53-41-12. REPAIRED AFT FRAME SECTION WITH TAPERED FILLER AND SHIM. TREATED T FIRST FLIGHT AT 24,000FC, FH NOT RELEVANT. INSPECTION METHOD 41-12-205-003 TABLE 1 REQUIRES INSPECTION THRESHOLD FROM AIRCRAF & PRIMED & TOP COATED ALL REPAIRED AREAS. HAECO NR 32691. SRI53- IS DETAILED VISUAL. DIP APPROVED, PER SRM 53-41-12-300-002 REQUIRES DETAILED VISUAL INSPECTION EVER SUBSEQUENT 24000FC TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. Q/C REVIEWED. RECORDS UPDATE...JQ RIR: EVERY 24000FC.....JQ
